D. Akcay, C. Alaca, Coupled fixed point theorem in dislocated quasi-metric space, J. Adv. Stud. Topol., 4 (2012),
 T. G. Bhaskar, V. Lakshmikantham, Fixed point theorem in partially ordered metric spaces and applications,
Nonlinear Anal., 65 (2006), 1379-1393.
 S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostraviensis, 1 (1993), 5-11.
 M. Kir, H. Kizitune, On some well-known fixed point theorems in b-metric space, Turkish J. Anal. Number Theory,
1 (2013), 13-16.
 M.U. Rahman, M. Sarwar, Dislocated quasi b-metric space and fixed point theorems, Electron. J. Math. Anal.
Appl., 4 (2016), 16-24.
 M.U. Rahman, M. Sarwar, Coupled fixed point theorem for rational type contraction conditions in dislocated
quasi-metric space, Palestine J. Math., 5 (2016), 6-11.
 M.U. Rahman, M. Sarwar, P.S. Kumari, Common tripled fixed point theorem in dislocated quasi-metric space,
Sindh Univ. Res. J., (Science Series), 47 (2015), 649-652.
 M. Sarwar, M.U. Rahman, Fixed point theorems for Ciric's and generalized contractions in b-metric spaces, Int.
J. Anal. Appl., 7 (2015), 70-78.
 M. Sarwar, M.U. Rahman, G. Ali, Some xed point results in dislocated quasi-metric (dq-metric) spaces, J.
Inequal. Appl., 2014 (2014), 11 pages.
 S. Shukla, Partial b-metric spaces and fixed point theorems, Mediterr. J. Math., 11 (2014), 703-711.
 F.M. Zeyada, G.F. Hassan, M.A. Ahmed, A Generalization of fixed point theorem due to Hitzler and Seda in
dislocated quasi-metric space, Arabian J. Sci. Engg., 31 (2005), 111-114.